# SDR 9609281153

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND THE FLOOR TRACK LIGHT INOPERATIVE ON THE RIGHT SIDE OF THE FIRST CLASS CABIN.  REPAIRED TRACK WIRING AT DOOR 2R.
